Differential and Integral Equations

Král type removability results for $k$-Hessian equation and $k$-curvature equation

Kazuhiro Takimoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider some removability problem for solutions to the so-called $k$-Hessian equation and $k$-curvature equation. We prove that if a $C^1$ function $u$ is a generalized solution to $k$-Hessian equation $F_k[u]=g(x,u,Du)$ or $k$-curvature equation $H_k[u]=g(x,u,Du)$ in $\Omega \setminus u^{-1}(E)$ for $E \subset \mathbb{R}$, then it is indeed a generalized solution to the same equation in the whole domain $\Omega$, under some hypotheses on $u$, $g$ and $E$.

Article information

Differential Integral Equations, Volume 32, Number 3/4 (2019), 211-222.

First available in Project Euclid: 23 January 2019

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35D99: None of the above, but in this section 35J60: Nonlinear elliptic equations 35J70: Degenerate elliptic equations


Takimoto, Kazuhiro. Král type removability results for $k$-Hessian equation and $k$-curvature equation. Differential Integral Equations 32 (2019), no. 3/4, 211--222. https://projecteuclid.org/euclid.die/1548212429

Export citation